U.S. doctors online nowAsk doctors free
Albania
A 25-year-old male asked:

After nasal polyps and deviated septum surgery doctor gave me medrol for 1 month and antibiotics. day 15 now. my face and shoulders acne full of red irritating acne and they can be painful. is there any medication i can use for this condition?

1 doctor answer2 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Get off Medrol: This is likely just a side effect of the Medrol and will disappear if you get off the drug. I would do every other day for a week then stop. Keep your skin clean & avoid picking at the acne.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 29, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.